# SDR CALA0200402

- Difficulty date: July 15, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- Aircraft time: 59,818 hours, 37,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fs 1040-1060
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CUSP WEB CORRODED AT FS 1040-1060, LBL 44-58. A NEW WEB AND FITTINGS WERE INSTALLED IAW SRM 51-30-2, 51-30-1, AND 51-30-5.
